# SDR AWXA200401068

- Difficulty date: September 21, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 18,233 hours, 6,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, EXFOLIATION CORROSION WAS FOUND ON R-2 DOOR SHAPE SILL OUTBOARD EDGE FORWARD OF FS 68. MAINTENANCE REMOVED DAMAGED AREA OF R-2 DOOR SHAPE SILL FORWARD OF FS 68; FABRICATED A NEW REPLACEMENT SECTION OF SILL; INSTALLED REPAIR PART IAW A319 SRM 51-72-11.
